Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffered from knee dislocation. Taking Signoflam and tendocare. Having pain and knee swelling. What to do?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6423 Questions
Question
While playing, I suffered from knee dislocation (patella injury), I am taking signoflam (twice a day) &tendocare (thrice a day).past 4 days I don't feel any pain.but suddenly today I feel severe pain n d knee.swelling s also increased.wat to do sir??
Posted Sun, 20 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
You need X-ray and MRI of knee joint

Detailed Answer:
Hello

It's possible that you aggravated the injury. In this circumstance I would urge you to visit your orthopedician for detailed clinical examination. Further I would also order for radiological investigation:
- Firstly X-ray of knee joint in AP and Lateral view should be taken to exclude bony injury.
- Patella injury may need sky line view separately.
- MRI of knee joint is the choice of investigation if X-rays are broadly normal. It can detect ACL and PCL ligament injury,meniscus injury and traumatic effusion in knee joint.

Treatment depends upon findings. It may be conservative or surgical.

In the interim immobilize your knee and take antiinflammatory pain killers. Do not massage the affected parts.

Hope I have answered your query.
Further queries are most welcome.
Get well soon.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffered from knee dislocation. Taking Signoflam and tendocare. Having pain and knee swelling. What to do? 37 minutes later
already x XXXXXXX had been taken.no abnormality was found in the bone.what is position I can maintain for my leg while sleeping and walking.I am using ice pack also for the pain.how many days it will be like this.if I give a small movement also leg is paining
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer:
you need MRI of knee joint

Detailed Answer:
Hello
Thanks for query

If X-ray is normal,then next investigation is definitely MRI of knee joint.
From images it can be seen there is swelling in knee joint and definitely there is some pathology.
Don't give strain to your knees,it may worsen.
Take rest and avoid walking.
If you have to move ,use crutches.
It may take 4-6 weeks to heal depending upon pathology.
During sleep,you can place pillow under your knee.

Hope i have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suffered from knee dislocation. Taking Signoflam and tendocare. Having pain and knee swelling. What to do? 2 days later
I have taken d MRI scan.it seems to be like miniscus injury.because it is paining in the side of d leg but not in the knee.doctor removed excess of blood from d knee side because of its clotting.wherever I keep my leg pain is there above pillow also.without surgery is it possible to cure it? because I have some commitments at the end of oct month.
 
 
Answered by Dr. Indu Kumar 3 hours later
Brief Answer:
Mild require conservative,severe requires surgery

Detailed Answer:
Hello
Thanks for query

Treatment of meniscus injury depends upon its severity,location,age,pain level and professional demand of patient.
Some injuries can be treated by anti inflammatory drugs,ice compression,leg elevation and muscle strengthening exercises.
Whereas severe cases require surgery.
It can be discussed with orthopaedicain.

Hope i have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor